# SDR ASAA2018030523775

- Difficulty date: March 5, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 17,022 hours, 5,645 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED ON FIRST APU 'COLD SOAKED START' ATTEMPT AT FL 360. APU STARTED NORMALLY ON SECOND ATTEMPT AT FL300. GROUNDED - YES. REF LOGPAGE 11864703 PERFORMED APU BITE CHECK IAW FIM 49-60 TASK 801, FOUND FAULT CODE 49-52017 REVERSE FLOW SHUTDOWN, PERFORMED FIM 49-50-801, PARAGRAPH A THRU F (3), FOUND NO DEBRIS IN INLET OR INLET PLENUM, OPERATIONAL TEST OF THE INLET GUIDE IGV ACTUATOR LINKAGE FOUND NO DEFECTS, MEL 49-99A APPLIED.
